This item still needs to be validated !
Title: Eutectic growth: A closed problem for the solution of the steady-state growth of lamellar eutectics
Authors: Anestiev, Ljubomir ×
Froyen, Ludo #
Issue Date: Jul-2002
Publisher: Amer inst physics
Series Title: Journal of Applied Physics vol:92 issue:2 pages:812-819
Abstract: The Jackson and Hunt theory was modified in order to get a better understanding of the driving forces of the eutectic's growth kinetics. A solution of the diffusion problem, based on more rigorous boundary conditions, was obtained and kinetic members were added in order to account for the growth kinetics of the specific phases composing the eutectic. It was unambiguously shown that the eutectic's growth problem is a closed problem, e.g., no additional assumptions are needed in order to obtain the eutectic growth velocity as a function of the phase's composition and the lamellae's width. The model proposed in the present article was further used to model the growth kinetics of different alloys, which exhibit eutectic structure and to derive some important kinetic parameters from the existing experimental data. (C) 2002 American Institute of Physics.
ISSN: 0021-8979
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Materials Engineering - miscellaneous
Physical Metallurgy and Materials Engineering Section (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science